# SDR DL757100304

- Difficulty date: October 29, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1320-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LBL-45 HAS CORROSION BETWEEN STA 1320 AND 1540. REMOVED AND INSTALLED NEW SEAT TRACK AT SAA SAT REF NON ROUTINE CARD 144337.
